# SDR UALA2012082704775

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,701 hours, 13,680 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: O-Ring
- Condition: Deteriorated
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYDRAULIC LEAK LEFT WHEEL WELL AREA.  FOUND HYD LEAK LEFT ANTI-SKID 4 OUT.  REPLACED DETERIORATED O-RING ON ANTI-SKID MODULE 4 OUT UNION FITTING.
